# SDR USAA2009081192086

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591118A
- Part serial: HDH472
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - COMPOSITE DAMAGE ON RIGHT AILERON TRAILING EDGE AT EACH TAB HINGE CUTOUT.  REPLACED RIGHT AILERON IAW TASK CARD 03C40627010.
